# SDR RU3A20131126013

- Difficulty date: November 12, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N58
- Make and model: Lear 60LEAR
- Aircraft serial: 057
- Aircraft time: 8,863 hours, 4,252 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

HEAVY ODOR OF FUMES IN CABIN DURING TAKEOFF.  FUMES DISSIPATED AFTER BLEED AIR SWITCH & CABIN AIR SWITCH TURNED OFF.  DURING BEFORE TAXI CHECKLIST, THE LT BLEED AIR PASSED ONLY AFTER SEVERAL ATTEMPTS.  RUN UP APU & BOTH ENGS, SET CABIN AIR ON & ODOR DISSIPATED AFTER HALF HOUR RUN.  LT BLEED AIR OPERATIONS CHECKED GOOD IAW MM CH 21.
